# SDR UALA2012091005076

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,763 hours, 19,462 cycles
- Engine: Iae V2527A5
- Engine time: 36,709 hours, 14,834 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Modulating Valve
- Part number: 8910620
- Part serial: 460
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IFSD, RTFL.  CREW REPORTS RIGHT ENGINE OIL TEMP REACHED 175 DEG CELSIUS.  UPPER ECAM WARNING, RIGHT ENGINE SHUTDOWN IN FLIGHT.  REPLACED ACOC PER MM AND MODULATING VALVE PER MM.  ALSO INSTALLED NEW TEMP SENSOR ON ACOC.
